Alert archive / West Virginia / Wind Chill Advisories in 2015

Wind Chill Advisory 4, NWS Charleston, WV

February 5, 2015

NWS Charleston, WV issued this wind chill advisory at Feb 5, 2015, 3:03 AM EST. It took effect at Feb 5, 2015, 9:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2015, 3:03 AM EST (08:03 UTC)
In effect from
Feb 5, 2015, 9:00 PM EST
Expired
Feb 6, 2015, 9:00 AM EST
In force
12 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WWUS41 KRLX 050803
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
303 AM EST THU FEB 5 2015

...ARCTIC BLAST BRINGS A COLD WINTER NIGHT TONIGHT INTO EARLY
SATURDAY MORNING....

WVZ046-047-051615-
/O.NEW.KRLX.WC.Y.0004.150206T0200Z-150206T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
303 AM EST THU FEB 5 2015

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM EST FRIDAY.

* LOCATIONS...POCAHONTAS AND RANDOLPH COUNTIES.

* HAZARD TYPES...DANGEROUS WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS 17 BELOW.

* TIMING...TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS
  ARE NOT TAKEN. 

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...ZERO TO 10 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG
WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT
IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT
AND GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
5 follow-up statements
951 
WWUS41 KRLX 051458
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
958 AM EST THU FEB 5 2015

...ARCTIC BLAST BRINGS A COLD WINTER NIGHT TONIGHT INTO EARLY
SATURDAY MORNING....

WVZ046-047-052300-
/O.CON.KRLX.WC.Y.0004.150206T0200Z-150206T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
958 AM EST THU FEB 5 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM EST FRIDAY...

* LOCATIONS...POCAHONTAS AND RANDOLPH COUNTIES.

* HAZARD TYPES...DANGEROUS WIND CHILL VALUES.

* WIND CHILL READINGS...10 TO 15 BELOW...PRIMARILY ABOVE 2500 FEET
  IN ELEVATION.

* TIMING...TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...5 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
698 
WWUS41 KRLX 051507 CCA
WSWRLX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1006 AM EST THU FEB 5 2015

...ARCTIC BLAST BRINGS A COLD WINTER NIGHT TONIGHT INTO EARLY
FRIDAY MORNING....

WVZ046-047-052330-
/O.CON.KRLX.WC.Y.0004.150206T0200Z-150206T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
1006 AM EST THU FEB 5 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM EST FRIDAY...

* LOCATIONS...POCAHONTAS AND RANDOLPH COUNTIES.

* HAZARD TYPES...DANGEROUS WIND CHILL VALUES.

* WIND CHILL READINGS...10 TO 15 BELOW...PRIMARILY ABOVE 2500 FEET
  IN ELEVATION.

* TIMING...TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...5 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
583 
WWUS41 KRLX 052317
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
617 PM EST THU FEB 5 2015

...A COLD WINTER NIGHT INTO EARLY FRIDAY MORNING....

WVZ046-047-060730-
/O.CON.KRLX.WC.Y.0004.150206T0200Z-150206T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
617 PM EST THU FEB 5 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST FRIDAY...

* LOCATIONS...POCAHONTAS AND RANDOLPH COUNTIES.

* HAZARD TYPES...DANGEROUS WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS 10 TO 15 BELOW ZERO...PRIMARILY
  ABOVE 2500 FEET IN ELEVATION.

* TIMING...TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...WEST 10 TO 15 MPH. GUSTS TO 20 MPH SHOULD SUBSIDE
  OVERNIGHT.

* TEMPERATURES...5 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.
MOTORISTS SHOULD ALSO BE PREPARED...IN THE EVENT YOU HAVE TROUBLE
WITH YOUR VEHICLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
762 
WWUS41 KRLX 060723
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
223 AM EST FRI FEB 6 2015

...A COLD WINTER NIGHT INTO EARLY FRIDAY MORNING....

WVZ046-047-061400-
/O.CON.KRLX.WC.Y.0004.000000T0000Z-150206T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
223 AM EST FRI FEB 6 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...POCAHONTAS AND RANDOLPH COUNTIES.

* HAZARD TYPES...DANGEROUS WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS 10 TO 15 BELOW...PRIMARILY ABOVE
  2500 FEET IN ELEVATION.

* TIMING...THROUGH EARLY FRIDAY MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...NORTHWEST 5 TO 10 MPH.

* TEMPERATURES...5 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.
MOTORISTS SHOULD ALSO BE PREPARED...IN THE EVENT YOU HAVE TROUBLE
WITH YOUR VEHICLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
328 
WWUS41 KRLX 061354
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
854 AM EST FRI FEB 6 2015



WVZ046-047-061500-
/O.EXP.KRLX.WC.Y.0004.000000T0000Z-150206T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
854 AM EST FRI FEB 6 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

SURFACE TEMPERATURES WILL CONTINUE TO WARM THROUGH THE MORNING
HOURS. THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM
EST. HOWEVER...SOME SINGLE DIGIT WIND CHILL VALUES WILL CONTINUE
THROUGH MID MORNING...ESPECIALLY ON RIDGES AND EXPOSED AREAS.
CONTINUE TO DRESS FOR COLD WEATHER THIS MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 5, 12:48 AM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 5, 12:48 AM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1248 AM EST THU FEB 5 2015

.SYNOPSIS...
STRONG COLD FRONT CROSSES OVERNIGHT. HIGH PRESSURE QUICKLY BUILDS
IN BY LATE THURSDAY INTO SATURDAY. LOW PRESSURE CROSSES SUNDAY
NIGHT...WITH COOLER AIR FOR EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
NO CHANGES MADE TO PREVIOUS FORECAST.

PREVIOUS DISCUSSION BELOW...
AT 02Z...FRONTAL PASSAGE APPEARS ON SCHEDULE...FROM OUR EARLY
EVENING UPDATE. FRONT HAS CLEARED MOST OF SE OHIO AND WAS NEARING
HTS AFTER 02Z. LIGHT SNOW INCREASING IN PERRY COUNTY. BY
DAWN...THE HIGHER POPS LIMITED TO THE MOUNTAIN COUNTIES....BUT
HELD ONTO SOME SLIGHT CHANCE POPS IN SE OHIO IN THE MORNING...TO
ACCOUNT FOR A FEW BANDS IN THE COLDER AIR.

STILL A RELATIVELY MINOR SNOW EVENT...WITH THE TEMPERATURE DROP MORE
SIGNIFICANT. DID INCLUDE SOME BLOWING SNOW ACROSS HIGH TERRAIN OF
THE CENTRAL MOUNTAIN COUNTIES THURSDAY MORNING.

NO BIG CHANGES FROM OUR EARLY EVENING DISCUSSION BELOW...

BASING EARLY EVENING UPDATE ON FRONT REACHING PKB BY 02Z...CKB TO
CRW AROUND 04/05Z AND INTO WV MOUNTAINS EKN TO BKW AROUND 06Z.

IN AN EARLY EVENING UPDATED...TRIED TO FINE TUNE THE TEMPERATURE
TRACE BOTH FOR OVERNIGHT TONIGHT AND ON THURSDAY.  ALLOWED FOR
TEMPERATURES TO STAY UP A BIT HIGHER THAN WE HAD...AHEAD OF THE
FRONT THIS EVENING...THEN ALSO ALLOWED TEMPERATURES TO CONTINUE TO
DROP FURTHER FROM 12Z INTO 14/15Z PERIOD.

WENT TO SNOW SHOWERS/FLURRIES ON THURSDAY...AFTER THE POST FRONTAL
SNOW BAND OVERNIGHT.

INCREASED THE MINOR SNOW TOTALS JUST A BIT IN THE USUAL UPSLOPE
AREAS OF THE CENTRAL WV MOUNTAINS.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
FAIRLY QUIET SHORT TERM PERIOD. ANY LINGERING UPSLOPE SNOW SHOWERS
WILL END THURSDAY NIGHT ACROSS THE MOUNTAINS. HIGH PRESSURE THEN
CROSSES FRIDAY. A WEAK DISTURBANCE CROSSES FRIDAY NIGHT...BUT
MOISTURE LIMITED ENOUGH TO JUST BRING SOME CLOUDS THROUGH. ONLY
MINIMAL CHANGES MADE TO TEMPS THROUGHOUT PERIOD WITH A NICE HEADED
INTO THE WEEKEND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE OPERATIONAL MODELS GENERALLY AGREE ON THE SYSTEMS MOVING ACROSS
THE AREA...BUT TIMING AND STRENGTH OF THE SYSTEMS VARY.
THEREFORE...USED A FORECAST CLOSE TO THE ECMWF ENSEMBLE MEAN. THIS
WOULD BRING A SYSTEM ACROSS THE AREA LATE SUNDAY/SUNDAY NIGHT.
COOLER AIR BEHIND THIS SYSTEM COULD PROVIDE SOME SNOW SHOWERS FOR
MONDAY AND TUESDAY. ANOTHER SYSTEM MAY ARRIVE WEDNESDAY NIGHT OR
THURSDAY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
DELAYED THE ONSET OF IFR CONDITIONS ASSOCIATED WITH PASSING COLD
FRONT. THE COLD FRONT...EXTENDING FROM PKB SOUTH TO HTS WILL
PRODUCE PERIODS OF IFR VISIBILITIES WHILE CEILINGS COULD REMAIN
MVFR UNDER SNOW SHOWERS STARTING AROUND 06Z. THE FRONT WILL CONTINUE
ITS TRACK EAST TO BRING IFR CONDITIONS TO THE REST OF SITES FROM
08Z THROUGH 12Z.

MVFR/IFR CEILINGS COULD REMAIN OVER THE MOUNTAINS SITES THROUGH
15Z.

IMPROVING CONDITIONS ARE EXPECTED AFTER 15Z AS MUCH DRIER AIR
RUSHES IN...ACCORDING WITH HRRR AND SREF GUIDANCE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIO: CIG AND VSBY COULD GO BRIEFLY LOWER IN THE POST
FRONTAL SNOW BAND...AND VSBY MAY OSCILLATE MORE IN LINGERING SNOW
SHOWERS THURSDAY MORNING.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                   THU 02/05/15
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EST 1HRLY       01   02   03   04   05   06   07   08   09   10   11   12
CRW CONSISTENCY  H    M    H    H    H    H    M    M    M    M    M    M
HTS CONSISTENCY  M    H    H    H    H    M    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    L    H    M    M    M    H    M    M    M
EKN CONSISTENCY  H    L    L    H    H    H    H    L    H    H    H    H
PKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M
CKB CONSISTENCY  M    H    H    H    H    H    H    H    H    H    M    M

AFTER 06Z FRIDAY...
IFR POSSIBLE IN LIGHT RAIN OR SNOW SUNDAY NIGHT INTO MONDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/KTB/ARJ/RPY/MZ
NEAR TERM...KTB/ARJ
SHORT TERM...MZ
LONG TERM...RPY
AVIATION...ARJ
Hazardous weather outlook, Feb 4, 1:51 PM EST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
151 PM EST WED FEB 4 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-051900-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
151 PM EST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 4, 9:57 PM EST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
957 PM EST WED FEB 4 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-050700-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS
957 PM EST WED FEB 4 2015

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

COLDER AIR WILL BE RETURNING OVERNIGHT. AS TEMPERATURES
DROP...AND WINDS INCREASE..A BRIEF PERIOD OF SNOW WILL OCCUR. ONLY
A LIGHT ACCUMULATION OF SNOW IS EXPECTED...ON EITHER SIDE OF AN
INCH FOR MOST OF THE LOWLANDS...AND A FEW INCHES ACROSS THE
CENTRAL WEST VIRGINIA MOUNTAIN COUNTIES.

BY DAWN...ONLY ISOLATED SNOW SHOWERS OR FLURRIES SHOULD BE LEFT FOR
THE OHIO RIVER COUNTIES...INCLUDING SOUTHEAST OHIO AND NORTHEAST
KENTUCKY. FURTHER EAST...WIND BLOWN SNOW SHOWERS AND FLURRIES WILL
LINGER THURSDAY MORNING IN WEST VIRGINIA AND SOUTHWEST VIRGINIA.

THE COMBINATION OF THE DROPPING TEMPERATURES AND THE SNOW...
COULD CAUSE UNTREATED ROADS TO BECOME SNOW COVERED OR ICY
OVERNIGHT...LASTING INTO THE THURSDAY MORNING COMMUTE.

ALLOW EXTRA TIME TO DRIVE SLOWER AND SAFER LATE TONIGHT AND
EARLY THURSDAY...IN A VEHICLE EQUIPPED FOR WINTER DRIVING
CONDITIONS. THE COLDER AIR BECOMES DRIER THURSDAY...SO DESPITE
TEMPERATURES REMAINING IN THE TEENS AND LOWER 20S...ROAD
CONDITIONS SHOULD IMPROVE DURING THE COURSE OF THE DAY.

KTB

Nearby

Wind Chill Advisories in West Virginia, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.